# SDR 2017FA0000094

- Difficulty date: March 8, 2017
- Submitted: March 8, 2017
- Operation: General aviation
- Aircraft: N196TT
- Make and model: Cessna T206H
- Aircraft serial: T20609196
- Aircraft time: 300 hours
- Engine: Lyc TIO540AJ1A
- Engine time: 300 hours
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Pushrod
- Part number: 15F19957
- Condition: Scored
- Location: Engine
- Part time: 300 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION OF PUSHRODS, FOUND NR 5 EXHAUST PUSHROD SCORED AND REQUIRED REPLACEMENT PER SA-167A.
